# SDR HALA0600790

- Difficulty date: September 7, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 371 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE GOUGES IN FUSELAGE SKIN AT BS 371, STR 21R.  REPAIRED EXTERNAL SKIN IN FUSELAGE AT BS 371, STR 21R PER SRM 53-00-01-1A-1.
